PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 33 [1] (1999)Páginas 9-13

A remark on exponential dichotomies

Raúl Naulin
Universidad de Oriente, Cumaná, Venezuela

Abstract. A proof of the existence of an exponential dichotomy for the linear system x'(t)=A(t)x(t) is given, based on the admissibility of the pair is the space of continuous functions on the semi-axis , values in and having a limit as , and is the space of bounded functions f on J such that .

Palabras claves. Exponential dichotomies, admissibility.

Codigo AMS. 1991 Primary 34A30.

Archivo completo : Formato [PDF] (226 K). Formato [DVI] (588 K).